MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 90cm Length; SCS LEAD

Abbott Medical Octrode Lead Kit, 90cm Length; SCS LEAD
Model Number 3189
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the that the patient was experiencing disruption of therapy.One lead was impeded and the stimulation was shutting down even after programming on the unimpeded lead.The system would not remain in surgery mode when set for a surgical procedure.As a result, surgical intervention was undertaken on (b)(6) 2026 where the affected lead and ipg were removed and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
Octrode Lead Kit, 90cm Length
Common Device Name
SCS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50420896
Report Number1627487-2026-09643
Device Sequence Number10224199
Product Code LGW
UDI-Device Identifier05415067047922
UDI-Public(01)05415067047922(10)T00005824(17)251205
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/05/2025
Device Model Number3189
Device Catalogue Number3189
Device Lot NumberT00005824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR x 2; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight185 LB